# SDR 2022FA0000562

- Difficulty date: October 3, 2022
- Submitted: October 3, 2022
- Operation: General aviation
- Aircraft: N76D
- Make and model: Cirrus SR20
- Aircraft serial: 1176
- Aircraft time: 3,136 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: COVERKIT
- Condition: Misinstalled
- Location: Zone 200
- Part time: 1,527 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING CAPS (PARACHUTE 10 YEAR REPLACEMENT) CANNOT REMOVE THE CAPS COVER. WAS BONDED ON WITH STRUCTURAL ADHESIVE.  THIS WOULD PREVENT THE PARACHUTE FROM DEPLOYING AND LOSS OF LIFE COULD ACURE.
